P. Balá?i, Z. Masáková, and E. Pelantová, Factor versus palindromic complexity of uniformly recurrent infinite words, Theoretical Computer Science, vol.380, issue.3, pp.266-275, 2007.
DOI : 10.1016/j.tcs.2007.03.019

L. Bartholdi, Growth of groups and wreath products, 2014.

J. Berstel, C. De-felice, D. Perrin, C. Reutenauer, and G. Rindone, Bifix codes and Sturmian words, Journal of Algebra, vol.369, pp.146-202, 2012.
DOI : 10.1016/j.jalgebra.2012.07.013

URL : https://hal.archives-ouvertes.fr/hal-00793907

J. Berstel, D. Perrin, and C. Reutenauer, Codes and Automata, 2009.
DOI : 10.1017/CBO9781139195768

URL : https://hal.archives-ouvertes.fr/hal-00620616

V. Berthé, C. De-felice, V. Delecroix, F. Dolce, D. Perrin et al., Specular sets, 2015.

V. Berthé, C. De-felice, F. Dolce, J. Leroy, D. Perrin et al., Acyclic, connected and tree sets, Monatshefte f??r Mathematik, vol.18, issue.3???4, pp.521-550, 2015.
DOI : 10.1007/s00605-014-0721-4

V. Berthé, C. De-felice, F. Dolce, J. Leroy, D. Perrin et al., The finite index basis property, Journal of Pure and Applied Algebra, vol.219, issue.7, pp.2521-2537, 2015.
DOI : 10.1016/j.jpaa.2014.09.014

V. Berthé, C. De-felice, F. Dolce, J. Leroy, D. Perrin et al., Maximal bifix decoding, Discrete Mathematics, vol.338, issue.5, pp.725-742, 2015.
DOI : 10.1016/j.disc.2014.12.010

V. Berthé, V. Delecroix, F. Dolce, D. Perrin, C. Reutenauer et al., Return words of linear involutions and fundamental groups, Ergodic Theory and Dynamical Systems, vol.34, issue.03, 2015.
DOI : 10.1017/S0143385700008580

V. Berthé and M. Rigo, Combinatorics, automata and number theory, Encyclopedia Math. Appl. Cambridge Univ. Press, vol.135, 2010.
DOI : 10.1017/CBO9780511777653

J. Cassaigne, Complexité et facteurs spéciaux, Bull. Belg. Math. Soc. Simon Stevin Journées Montoises, vol.4, issue.1, pp.67-88, 1994.

L. Pierre-de and . Harpe, Topics in geometric group theory. Chicago Lectures in Mathematics, 2000.

F. Dolce and D. Perrin, Enumeration Formul?? in Neutral Sets, 2015.
DOI : 10.1007/978-3-319-21500-6_17

X. Droubay, J. Justin, and G. Pirillo, Episturmian words and some constructions of de Luca and Rauzy, Theoretical Computer Science, vol.255, issue.1-2, pp.539-553, 2001.
DOI : 10.1016/S0304-3975(99)00320-5

A. Glen, J. Justin, S. Widmer, and L. Q. Zamboni, Palindromic richness, European Journal of Combinatorics, vol.30, issue.2, pp.510-531, 2009.
DOI : 10.1016/j.ejc.2008.04.006

URL : https://hal.archives-ouvertes.fr/hal-00865934

C. Roger, P. E. Lyndon, and . Schupp, Combinatorial Group Theory, Classics in Mathematics, 2001.

W. Magnus, A. Karrass, and D. Solitar, Combinatorial group theory, 2004.

E. Pelantová and . Starosta, Palindromic richness for languages invariant under more symmetries, Theoretical Computer Science, vol.518, pp.42-63, 2014.
DOI : 10.1016/j.tcs.2013.07.021